# SDR CA990728037

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Broken
- Location: Compressor
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) FAILURE OF FIRST STAGE COMPRESSOR BLADE, TEAR DOWN REPORT TO FOLLOW.
